Posted by pinksharkmark (188.8.131.52) on May 06, 2001 at 21:48:03:
In Reply to: Anyone had a Sansert/ Verapamil combo? posted by Karen on May 04, 2001 at 23:09:58:
I'm a child of the sixties... in the old days I sampled everything from heroin to speed to peyote to MDA... but nothing, and I mean NOTHING, screwed me up as bad as Sansert did.
My neuro calls it "the drug of last resort" and was extemely reluctant to prescribe it. I talked him into it, finally, but...
I had to stop it after about six days. It made me stoopid... I mean SERIOUSLY stoopid... couldn't remember my girlfriend's name... LITERALLY.
I must admit that this is only MY experience with it. I have read of people here having success with it, so I guess it works for some. There is no doubt that LONG TERM Sansert use is one of the most dangerous things you can do... ask Sailpappy about that... but if it kills the beast without making you dumb enough to walk in front of a bus, then I guess it's worth it.
I can only say that it is something I will NEVER put down my throat again willingly.
Post a Followup